MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX FOR INLINE

FERNO-WASHINGTON, INC. INX FOR INLINE
Model Number 0015811
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 03/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The end user reported while unloading a patient from the ambulance on the stretcher, after the legs were extended to the ground and the load end operator released the safety bail, one of the stretcher legs "broke" resulting in unintended movement of the stretcher.The patient was not injured; however, the medic's arm was pinned between the stretcher and the back of the ambulance.The medic sought medical evaluation and the resulting injury was a bruise and the medic was released back to work.An evaluation of the stretcher has been initiated.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The subject stretcher was returned to manufacturer for a visual and functional evaluation.It was confirmed a mounting block had broken which resulted in the unintended movement of the leg assembly the stretcher was repaired and returned to service.

Brand Name
INX FOR INLINE
Common Device Name
INX FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key24756717
Report Number1523574-2026-00026
Device Sequence Number15726356
Product Code FPO
UDI-Device Identifier00190790001339
UDI-Public(01)00190790001339(11)180920
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015811
Device Catalogue Number0015811
Device Lot NumberM991690
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale